# SDR DALA2024042304659

- Difficulty date: April 18, 2024
- Submitted: April 23, 2024
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 112,995 hours, 16,805 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Part number: UNKNOWN
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 195 DURING CABIN CHECKS FOUND 2L DOOR LEVER INDICATOR DOESN'T COME OUT. CORRECTIVE ACTION: REPLACED AFT LEFT ENTRY DOOR EMERGENCY EXIT DOOR WARNING FLAG ASSY PER B767 AMM 52-11. MEL AND PLACARD REMOVED. OK FOR SVC. (5482048)
